Illinois Journal of Mathematics

Classes of periodic sequences

N. J. Fine

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 2, Issue 2 (1958), 285-302.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255381350

Mathematical Reviews number (MathSciNet)
MR0097324

Zentralblatt MATH identifier
0080.01101

Subjects
Primary: 05.00

Citation

Fine, N. J. Classes of periodic sequences. Illinois J. Math. 2 (1958), no. 2, 285--302. https://projecteuclid.org/euclid.ijm/1255381350


Export citation